About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784134, 5 pages
Research Article

Symmetry Reduced and New Exact Nontraveling Wave Solutions of (2+1)-Dimensional Potential Boiti-Leon-Manna-Pempinelli Equation

School of Sciences, Southwest University of Science and Technology, Mianyang, Sichuan 621010, China

Received 21 September 2012; Accepted 8 December 2012

Academic Editor: Zhengde Dai

Copyright © 2013 Chen Han-Lin and Xian Da-Quan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S.-Y. Lou and X.-B. Hu, “Infinitely many Lax pairs and symmetry constraints of the KP equation,” Journal of Mathematical Physics, vol. 38, no. 12, pp. 6401–6427, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, Mass, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. G. Estévez and S. Leble, “A wave equation in 2+1 Painlevé analysis and solutions,” Inverse Problems, vol. 11, no. 4, pp. 925–937, 1995. View at MathSciNet
  4. X. Y. Tang, Locallized Excitations and Symmetries of (2+1)-Dimensional Nonlinear Systems, Shanghai Physics Department, Shanghai Jiao Tong University, Shanghai, China, 2004.
  5. S. Y. Lou and X. Y. Tang, Methods of Nonlinear Mathematical Physics, Beling Science Press of China, Beijing, China, 2006.
  6. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Q. Xian, “New exact solutions to a class of nonlinear wave equations,” Journal of University of Electronic Science and Technology of China, vol. 35, no. 6, pp. 977–980, 2006. View at MathSciNet
  8. Z. Dai and D. Xian, “Homoclinic breather-wave solutions for Sine-Gordon equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3292–3295, 2009. View at Publisher · View at Google Scholar
  9. Z.-D. Dai, D.-Q. Xian, and D.-L. Li, “Homoclinic breather-wave with convective effect for the (1+1)-dimensional boussinesq equation,” Chinese Physics Letters, vol. 26, no. 4, Article ID 040203, 2009. View at Publisher · View at Google Scholar
  10. H. L. Chen and D. Q. Xian, “Periodic wave solutions for the Klein-Gordon-Zakharov equation,” Acta Mathematicae Applicatae Sinica, vol. 29, no. 6, 2006.
  11. S. K. Liu and S. D. Liu, Nonliner Equations in Physics, Peking University Press, Beijing, China, 2000.
  12. R. Hirota, “Exact envelope-soliton solutions of a nonlinear wave equation,” Journal of Mathematical Physics, vol. 14, no. 7, pp. 805–809, 1973.